# SDR DLM88090092

- Difficulty date: January 23, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 46,173 hours, 34,199 cycles
- Engine: Pwa JT8D219
- Engine time: 50,896 hours, 39,749 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 87823802
- Part serial: 718134
- Condition: Shorted
- Location: Nr 2 Nacelle
- Part time: 50,896 hours, 39,749 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RT ENG "A" FIRE LOOP INTERMITTENT FAULT IN FLIGHT.  FLT CREW MCO AND PLACARD APPLIED PER MEL 26-00-01A.  SELECTED "B" LOOP PER MEL.  DURING HI SPEED TURN OFF RECEIVED RT ENG FIRE WARNING.  PULLED FIRE HANDLE AND SELECTED RT ENG "BOTH" FIRE LOOPS AND MSG EXTINGUISHED WITH LOOP "B" FAULTED.  CONFIRMED WITH TOWER NO SMOKE FROM RT ENG.  FOUND LOWER ENG LOOP ASSY B LOOP CONNECTOR P1-828 SHORTED AND REPLACED SAME.  REPLACED B LOOP CONNECTOR P1-829 AS PRECAUTIONARY MTC.  UNABLE TO DUPLICATE A LOOP FAULT.  REPLACED LOWER A B LOOP ASSY AND FIRE DETECTION AMP AS PRECAUTION.  ALL SYSTEMS CHECK NORMAL.
